Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2015, Volume 18, Number 4, Pages 18–29 (Mi sjim900)  

This article is cited in 1 scientific paper (total in 1 paper)

On the robust stability of solutions to linear differential equations of neutral type with periodic coefficients

G. V. Demidenkoab, I. I. Matveevaab

a Sobolev Institute of Mathematics SB RAS, 4 Koptyug av., 630090 Novosibirsk
b Novosibirsk State University, 2 Pirogova st., 630090 Novosibirsk

Abstract: We consider a class of linear systems of delay differential equations with periodic coefficients. We establish conditions on the perturbations of the coefficients under which the exponential stability of the zero solution is preserved and obtain estimates characterizing the exponential decay of solutions to the perturbed systems at infinity.

Keywords: time-delay systems of neutral type, periodic coefficients, robust stability, Lyapunov–Krasovskii functional, Lyapunov differential equation.

DOI: https://doi.org/10.17377/sibjim.2015.18.403

Full text: PDF file (234 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.929.4
Received: 03.06.2015

Citation: G. V. Demidenko, I. I. Matveeva, “On the robust stability of solutions to linear differential equations of neutral type with periodic coefficients”, Sib. Zh. Ind. Mat., 18:4 (2015), 18–29

Citation in format AMSBIB
\Bibitem{DemMat15}
\by G.~V.~Demidenko, I.~I.~Matveeva
\paper On the robust stability of solutions to linear differential equations of neutral type with periodic coefficients
\jour Sib. Zh. Ind. Mat.
\yr 2015
\vol 18
\issue 4
\pages 18--29
\mathnet{http://mi.mathnet.ru/sjim900}
\crossref{https://doi.org/10.17377/sibjim.2015.18.403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3549846}
\elib{https://elibrary.ru/item.asp?id=24119697}


Linking options:
  • http://mi.mathnet.ru/eng/sjim900
  • http://mi.mathnet.ru/eng/sjim/v18/i4/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Matveeva, “On the robust stability of solutions to periodic systems of neutral type”, J. Appl. Industr. Math., 12:4 (2018), 684–693  mathnet  crossref  crossref  elib  elib
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:350
    Full text:92
    References:32
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021